Borovkov. A. A. 2004. On the Asymptotic Behavior of the Distributions of First- Passage, Mat. Zametki, 2004, Volume 75:1, 24-39
 Lotov V. I. On the asymptotics of the distributions in two-sided boundary problems for random walks defined on a Markov chain. Siberian Advances in Math., 1991, V. 1, No. 3, 26-51
 Klimov. G. P. 1966. Stochastic queuening systems, Moscow: Nauka.
 T. I. Nasirova and R. I. Sadikova Laplace transformation of the distribution of the time of system sojourns within a band. Automatic Control and computer sciences, Volume43, Number4, 190-194